Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Identities in finite algebras


Author: R. C. Lyndon
Journal: Proc. Amer. Math. Soc. 5 (1954), 8-9
MSC: Primary 09.1X
MathSciNet review: 0060482
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1954-0060482-6
PII: S 0002-9939(1954)0060482-6
Article copyright: © Copyright 1954 American Mathematical Society